MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 1/14 MM R; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 1/14 MM R; FIXED TIBIAL INSERT
Model Number 02.12.0114FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-mar-2020: lot 147269a: (b)(4) items manufactured and released on 28-apr-2015.Expiration date: 31.03.2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability 1 year and 4 months after the primary.The 14 mm inlay has been revised with 20 mm insert.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 1/14 MM R
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9864689
Report Number3005180920-2020-00184
Device Sequence Number19571156
Product Code JWH
UDI-Device Identifier07630030826023
UDI-Public07630030826023
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number02.12.0114FR
Device Catalogue Number02.12.0114FR
Device Lot Number147269A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR